This discussion is closed.
commoner
Badges: 0
#1
Report Thread starter 14 years ago
#1
hehe this thread aint really for the boys but ya kno, who can stop them! :p:
anyway, im going to be starting going on the pill tonite (microgynon 30). has anyone else been on this pill and had weird side effects or does it work properly (by this i mean periods when theyre meant to come etc)

thank u!

xxxxxxx
0
Charlottie
Badges: 12
Rep:
?
#2
Report 14 years ago
#2
It made me feel sick, but it's different for everyone.
0
twinkledust
Badges: 2
Rep:
?
#3
Report 14 years ago
#3
Judging from my experience and friends experiences, it varies. It made me put on weight, get really bad headaches and mood swings. I hated taking the pill personally so i went on the injection (depo or something) and i found that suited me much better, it stopped my periods which was fab. lol. But you should just see how you react to it really.
0
F. Poste
Badges: 0
Rep:
?
#4
Report 14 years ago
#4
I got really depressed for the first few weeks. But that soon passed!
0
commoner
Badges: 0
#5
Report Thread starter 14 years ago
#5
does it help with skin at all?
0
JUSTaGIRL
Badges: 0
Rep:
?
#6
Report 14 years ago
#6
I got blood clots in my leg...it was very serious.

I think far FAR fewer women should go on the pill...avoid it as far as you can.
0
hazzie1
Badges: 1
Rep:
?
#7
Report 14 years ago
#7
I came off microgyeon (sp) because it made gave me pain in my legs, so I switched to Femodette, which I think is much better. My skin is very clear, but I have put on weight since being on the pill.
0
midnight
Badges: 1
Rep:
?
#8
Report 14 years ago
#8
I've been on it for 11months and haven't had any problems with it so far. Didn't really help my skin though.
0
Chocolate_Lover
Badges: 0
Rep:
?
#9
Report 14 years ago
#9
i was on microgynon for three months it didn't clear my skin which i why i went on it so im on antibiotics which are helping, the pill just caused me spotting and didnt shorten or lighten my periods. Rememeber to take it the same time each day. i didnt put on weight luckily.
0
viviki
Badges: 14
Rep:
?
#10
Report 14 years ago
#10
(Original post by JUSTaGIRL)
I got blood clots in my leg...it was very serious.

I think far FAR fewer women should go on the pill...avoid it as far as you can.

I had high blood pressure on microgynon and blood clots on dianette but for most lucky people the pill is fine.

Please be careful for side effects though if you notice anything odd get it checked out.
0
annabellewalter
Badges: 1
Rep:
?
#11
Report 14 years ago
#11
I went on microgynon and it was all good the only difference was that i went up a cup size. My best mate was also on it and her acne cleared up a treat. Now i have an implant....they rock!!!
0
ruthiepoothie
Badges: 11
Rep:
?
#12
Report 14 years ago
#12
Most people are fine- just make sure that if anything is weird, or you are worried about anything to go back to the doctor :-)

Ruthie xx
0
idajensen
Badges: 0
#13
Report 14 years ago
#13
I got skin discolouration on my chest from it.. patches of darker skin that look ugly but my doc says is quite normal/common
0
Sarky
Badges: 18
Rep:
?
#14
Report 14 years ago
#14

Headache so switched to Dianette. Have gone up form a B to an E/F! *i don't think that is all down to dianette though*
0
kingslaw
Badges: 2
Rep:
?
#15
Report 14 years ago
#15
*Male Invasion*

So has ANYONE actually had no problems with the pill?!?

*End of Male Invasion*
0
pixiepeep
Badges: 13
Rep:
?
#16
Report 14 years ago
#16
I was on Marvelon and it made me really depressed, made me sick for the first two months and then, recently gave me really bad PMS. I've changed now, literally yesterday, and I'm hoping this one's gonna work out better.
0
Sarky
Badges: 18
Rep:
?
#17
Report 14 years ago
#17
(Original post by kingslaw)
*Male Invasion*

So has ANYONE actually had no problems with the pill?!?

*End of Male Invasion*
Not that i know of :rolleyes:
0
commoner
Badges: 0
#18
Report Thread starter 14 years ago
#18
(Original post by Sarky)
Not that i know of :rolleyes:
well mayb me :p: (only cos i havent started it yet!) hehe
0
Sarky
Badges: 18
Rep:
?
#19
Report 14 years ago
#19
(Original post by commoner)
well mayb me :p: (only cos i havent started it yet!) hehe
Good point
0
commoner
Badges: 0
#20
Report Thread starter 14 years ago
#20
my friend hav got me confused grrr.... the doc said i should take it for 21 days, have 7 pill free days and start taking it again after the 7 days? is that correct?
0
X
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Would you turn to a teacher if you were being bullied?

Yes (94)
24.35%
No (292)
75.65%

Watched Threads

View All